RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2009, Volume 21, Issue 4, Pages 39–59 (Mi dm1070)  

Periods of output sequences of an automaton for a given periodic input sequence

A. V. Babash


Abstract: In this research we give lower bounds for periods of output sequences of automata for a given periodic input sequence.

DOI: https://doi.org/10.4213/dm1070

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2009, 19:6, 631–652

Bibliographic databases:

UDC: 519.7
Received: 11.06.2006
Revised: 15.10.2008

Citation: A. V. Babash, “Periods of output sequences of an automaton for a given periodic input sequence”, Diskr. Mat., 21:4 (2009), 39–59; Discrete Math. Appl., 19:6 (2009), 631–652

Citation in format AMSBIB
\Bibitem{Bab09}
\by A.~V.~Babash
\paper Periods of output sequences of an automaton for a~given periodic input sequence
\jour Diskr. Mat.
\yr 2009
\vol 21
\issue 4
\pages 39--59
\mathnet{http://mi.mathnet.ru/dm1070}
\crossref{https://doi.org/10.4213/dm1070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641017}
\elib{http://elibrary.ru/item.asp?id=20730310}
\transl
\jour Discrete Math. Appl.
\yr 2009
\vol 19
\issue 6
\pages 631--652
\crossref{https://doi.org/10.1515/DMA.2009.044}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-75349103199}


Linking options:
  • http://mi.mathnet.ru/eng/dm1070
  • https://doi.org/10.4213/dm1070
  • http://mi.mathnet.ru/eng/dm/v21/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:317
    Full text:102
    References:41
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020